Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Flu, virus and palpitations increasing. Have a cpap machine for sleep apnea. Stroke or heart issue likely?

Hi, I am just recovering from a flu virus and seem to behaving more palpatations that I usually get. To put you in the picture I have been diagnosed with an extra beat. I ve had all the tests i.e. hoilter monitor, ECG , ultra sound scan and nuclear test - in the last year. Nothing untoward has come up and I am told that my palpatations are benign and if they cause me any concern then I can take beta blockers. I am 55 year old female and do not smoke . I drink decaffinated tea when I am at home, but otherwise I drink caffinated tea and coffee at work. I currently take simstavastin, candesartan and fluoxeten. Occasionally I take omoprazole for acid reflux . I also have a cpap machine for mild to moderate sleep apnea . My family history is one of stokes and heart attacks - hence the amount of tests I have head and the medication I am on - I think probably more prevention than cure. I would appreciate your response. Helen
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Halen , I have gone through your case history and have seen that your baseline cardiological investigation are within normal limits. I also advocate the use of beta blocker if your palpitation bothers you a lot and seek opinion from a cardiologist . You should continue your medications as prescribed and shouldnot stop it abruptly. Take care
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor